MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY FOL TEMP UM 16FR 10ML MF

MEDLINE INDUSTRIES, LP; TRAY FOL TEMP UM 16FR 10ML MF
Catalog Number DYND150816TS
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, there have been multiple incidents of the catheters "not draining the bladder" and the customer believes an "obstruction may have occurred at the tip of the catheter".The customer reported "urine retention" was confirmed with a "bladder scan", and a new catheter was inserted due to the reported issue.The customer reported "the patient bladders were drained following catheter replacement" and "there was no indication of patient harm or negative outcome after replacement".The customer did not report any serious injury related to the reported event.No additional information was provided.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, there have been multiple incidents of the catheters "not draining the bladder" and the customer believes an "obstruction may have occurred at the tip of the catheter".

Common Device Name
TRAY FOL TEMP UM 16FR 10ML MF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key21772876
Report Number1417592-2025-00161
Device Sequence Number8199817
Product Code OHR
UDI-Device Identifier10195327149871
UDI-Public10195327149871
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date11/30/2025
Device Catalogue NumberDYND150816TS
Device Lot Number25ABA232
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown